# SDR SWAA2024070290391

- Difficulty date: May 27, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 827-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK WELL BS 867-7; BS 827-2 CROWN; RBL 45; WL 208.<[01] COMPLETED STEP 2 AND 4.;[02] REMOVED AND REPLACED CABIN SEAT TRACK SRM PER SRM 53-00-52-1A-A AND DWG:146A5300.;[03] VERIFIED CORRECTIVE ACTION #2
